Mathematische Annalen

, Volume 308, Issue 2, pp 291–318

On limits of joins of maximal dimension

Authors

  • Hubert Flenner
    • Fakultät für Mathematik der Ruhr-Universität, Universitätsstrasse 150, Geb. NA 2/72, D-44780 Bochum, Germany (e-mail: Hubert.Flenner@@rz.ruhr-uni-bochum.de)
  • Bernd Ulrich
    • Department of Mathematics, Michigan State University, East Lansing, MI 48824, USA (e-mail: ulrich@@math.msu.edu)
  • Wolfgang Vogel
    • Department of Mathematics, Massey University, Palmerston North, New Zealand (e-mail: W.Vogel@@massey.ac.nz)

DOI: 10.1007/s002080050076

Cite this article as:
Flenner, H., Ulrich, B. & Vogel, W. Math Ann (1997) 308: 291. doi:10.1007/s002080050076
Mathematics Subject Classification (1991): 14B05, 14C17, 13C40

Copyright information

© Springer-Verlag Berlin Heidelberg 1997